I've had narrow angle glaucoma for 30 years.....I've also had cataract surgery on both eyes....the second surgery in October of last year. I have not been cleared by my doctor to discontinue the nightly Travatan Z drop .....The surgeon turns his patients over to a optometrist in the practice for continued cataract care, so I haven't seen my doctor since the surgery. In a few days, I have an appointment with a rheumatologist (new patient) and plan to request corticosteroid shots in two fingers and foot. Do you believe there would be a problem with me having the shots? Or any other rheumatoid arthritis meds? Thank you....
Thanks for the response.....I made an appointment to see my ophthalmologist next week for a complete exam....Hopefully, I can discontinue using the Travatan Z.....I'm concerned there are side effects with long term use when there is no longer a pressure need.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.